# SDR 2002F00940

- Difficulty date: September 29, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N521AT
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 51,395 hours, 16,157 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Malfunctioned
- Location: Equip Cooling
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT NUMBER 208. REJECTED TAKEOFF APPROX 100 KTS DUE TO EICAS MESSAGE EQUIPMENT OVHT ILLUMINATED. AFTER SELECTING ALT EQUIP COOLING, OVHT LIGHT EXTINGUISHED BRIEFLY, THEN REILLUMINATED. RETURNED TO GATE TO INVESTIGATE OVHT. MAINTENANCE REMOVED AIR FILTER AND FLOW SENSOR TO CLEAN THEM IN ACCORDANCE WITH AMM 21-58-21, TASK 21-58-21-002-001 AND 21-58-21-142-142, NO FAULTS PRESENT AT THIS TIME. AIRCRAFT WAS RETURNED TO SERVICE.
